EconPapers    
Economics at your fingertips  
 

The Validity of Dimensional Regularization Method on Fractal Spacetime

Yong Tao

Journal of Applied Mathematics, 2013, vol. 2013, issue 1

Abstract: Svozil developed a regularization method for quantum field theory on fractal spacetime (1987). Such a method can be applied to the low‐order perturbative renormalization of quantum electrodynamics but will depend on a conjectural integral formula on non‐integer‐dimensional topological spaces. The main purpose of this paper is to construct a fractal measure so as to guarantee the validity of the conjectural integral formula.

Date: 2013
References: Add references at CitEc
Citations:

Downloads: (external link)
https://doi.org/10.1155/2013/308691

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:wly:jnljam:v:2013:y:2013:i:1:n:308691

Access Statistics for this article

More articles in Journal of Applied Mathematics from John Wiley & Sons
Bibliographic data for series maintained by Wiley Content Delivery ().

 
Page updated 2025-03-22
Handle: RePEc:wly:jnljam:v:2013:y:2013:i:1:n:308691